# SDR JJBA20210120032

- Difficulty date: January 20, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT CENTER FUSE 1 BETWEEN FR 23 JUNCTION 03 AND BETWEEN STR 19L-20L.  DAMAGE ON LT CENTER FUSE 1 BETWEEN FR 23 JUNCTION 03 AND BETWEEN STR 19L-20L, AREA STRIPPED FOR INVESTIGATION.  AN EXISTING BLEND IS FOUND ON LT CENTER FUSE 1 BETWEEN FR 23 - JUNCTION 03 AND BETWEEN STR 19L-20L BLEND SENT FOR ENGINEERING REVIEW CUT OUT CARRIED OUT ON LT CENTER FUSE 1 BETWEEN FR 23 JUNCTION 03 AND BETWEEN STR 19L-20L SKIN REPAIRED.
